# SDR ASAA2014052408210

- Difficulty date: May 24, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 19,563 hours, 6,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A620115
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR  SPLICE STRAP BS 727B AFT OTBD HOLE CRACKED AT LBL 45.50.  ACFT GROUNDED.  REPLACED CABIN FLOOR SPLICE STRAP IAW EA SB737-53-1296-NG-113 AND REO-G17505.
